ROBUST EXPONENTIAL ATTRACTORS FOR SINGULARLY PERTURBED PHASE-FIELD TYPE EQUATIONS
By Alain Miranville, Sergey Zelik. 2002
55 citations recorded by the source corpus.
View Paper: https://www.semanticscholar.org/paper/845ca7bfd31d2d66f5822d1db7838a5555947880
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- Laurence Cherfils
- Alain Miranville
- Sergey Zelik
- Alexander N Gorban
- I. Karlin
- Hao Wu
- Ciprian G. Gal
- Chunyou Sun
Citations in the corpus
- Invariant Manifolds for Physical and Chemical Kinetics (2005, background): “The operator −ν42 effectively suppresses the short waves (with the logarithmic decrement ∼ k for the wave vector k); it allows to prove the existence of the finite–dimensional attractors and to estimate their dimensions for various hypothesis about f and boundary conditions [325–329].”
- On the Caginalp system with dynamic boundary conditions and singular potentials (2009, background): “[ 24 ],[33]andthereferencestherein. Inparticular,onehas satisfactoryresultsonthe existence and uniqueness of solutions, the existence offinite dimensional attractors and the convergence of solutions to steady states.”
- Chapter 3 Attractors for Dissipative Partial Differential Equations in Bounded and Unbounded Domains (2008, result): “(d) Based on the above results, one has been able to prove the existence of exponential attractors in many situations, see [6,7,60,61,68,70,71,74,85,100–103,105–109,116, 117,157,175–177,184], and [216].”